Symmetry and minimality properties for generalized ruled submanifolds
Rendiconti del Seminario Matematico della Università di Padova, Tome 92 (1994), pp. 1-8
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1994__92__1_0,
author = {Mazzocco, Renzo and Romani, Giuliano},
title = {Symmetry and minimality properties for generalized ruled submanifolds},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {1--8},
year = {1994},
publisher = {Seminario Matematico of the University of Padua},
volume = {92},
mrnumber = {1320473},
zbl = {0831.53017},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1994__92__1_0/}
}
TY - JOUR AU - Mazzocco, Renzo AU - Romani, Giuliano TI - Symmetry and minimality properties for generalized ruled submanifolds JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1994 SP - 1 EP - 8 VL - 92 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1994__92__1_0/ LA - en ID - RSMUP_1994__92__1_0 ER -
%0 Journal Article %A Mazzocco, Renzo %A Romani, Giuliano %T Symmetry and minimality properties for generalized ruled submanifolds %J Rendiconti del Seminario Matematico della Università di Padova %D 1994 %P 1-8 %V 92 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1994__92__1_0/ %G en %F RSMUP_1994__92__1_0
Mazzocco, Renzo; Romani, Giuliano. Symmetry and minimality properties for generalized ruled submanifolds. Rendiconti del Seminario Matematico della Università di Padova, Tome 92 (1994), pp. 1-8. http://geodesic.mathdoc.fr/item/RSMUP_1994__92__1_0/